MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Health care provider reported they explanted an intraocular lens (iol) due to patient experiencing blurry vision.The issue was first identified during a post-op visit.An unplanned vitrectomy was performed.There was no incision enlargement and no sutures required.No further information was provided.
 
Additional Manufacturer Narrative
The device has not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes section d9: date returned to manufacturer: may 25, 2022 section h3: evaluated by manufacturer: yes device evaluation: the complaint lens was received inside of a different serial numbers lens case and folding carton.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could contribute to visual issues could be identified.Based on the return condition of the lens, no further product evaluation could be performed.A product quality deficiency could not be determined.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14465195
Report Number3012236936-2022-01293
Device Sequence Number11942665
Product Code POE
UDI-Device Identifier05050474579095
UDI-Public(01)05050474579095(17)240210
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberZXR00
Device Catalogue NumberZXR00U0200
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown